Hypokalemia almost always causes severe fatigue.
A blood potassium concentration of 3.0 milliequivalents (meq) or less is a sign of hypokalemia but even below 4 is already not an optimal thing.

Drugs like thiazide diuretics [hydrochlorothiazide etc], spironolactone as well as  excessive loss of potassium that can  occur after vomiting, or diarrhea can cause hypokalemia.
Gastric bypass surgery and anorexia are other [“modren”]causes
Women who consume the highest amounts of potassium-in the form of fruits or vegetables[not supplements] some 6 gram per day or more have a significant reduction – of osteoporosis compared to those who get far less potassium in their diet.

Enough intake of potassium is also vital for a healthy blood pressure and for preventing strokes.

The opposite from hypokalemia is hyperkalemia [to high potassium] which can happen with certain drugs and with not good functioning kidneys can be quite dangerous
The first sign of hyperkalemia is often palpitations. Further, tingling in the hands and feet and twitching of the eyebrows. An irregular pulse and muscle weakness can develop quickly.
If you taking medicines and are referred for a blood test then ask your doctor not to forget a potassium test which is nearly always done already by doctors as a routine.